MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE W SG; CHPV WITH SG

INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE W SG; CHPV WITH SG
Catalog Number 823832
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 05/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
1 of 2 reports.Other mfg report number: 3013886523-2025-00119.Event reported from a post-market clinical program: a facility reported a patient underwent cerebral aneurysm clipping due to aneurysm rupture from on (b)(6) 2021.Postoperatively, hydrocephalus occurred, therefore, a hakim valve (id: 823832) and a bactiseal catheter (id: 823072) were implanted on (b)(6) 2021.A follow-up computed tomography (ct) scan on (b)(6) 2022 indicated that there was a possibility of insufficient power in the drainage system.After lowering the pressure of the shunt valve, there was no improvement, therefore an obstruction was considered and a lateral ventriculoperitoneal adjustment surgery was performed on (b)(6) 2022.Product was removed and replaced with another brand.Patient recovered.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields:  d4, d9, g3, g6, h2, h3, h4, h6, h11.The hakim valve (id 823832) was not returned for evaluation as the product is not available for return as per customer; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined, however, the probable root cause for the reported complaint could be due to biological debris and protein build up interfering with the valve.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
PROG VALVE INLINE W SG
Common Device Name
CHPV WITH SG
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22097271
Report Number3013886523-2025-00118
Device Sequence Number15292889
Product Code JXG
UDI-Device Identifier10886704041825
UDI-Public(01)10886704041825(17)250331(10)4594297
Combination Product (Y/N)N
PMA/510(K) Number
K221840
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Catalogue Number823832
Device Lot Number4594297
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2025
Supplement Date Received by Manufacturer07/10/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexMale
Patient Weight73 KG
Patient EthnicityNon Hispanic
Patient RaceAsian